# SDR 05FDEA01223

- Difficulty date: May 6, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48300
- Aircraft time: 43,126 hours, 13,565 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Part number: 355823255
- Condition: Shorted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEVEL 2, NR 2 MANIFOLD FAIL ALERT DURING CRUISE, MEL 06MAY05.  RELEASED FOR SERVICE PER MEL/CDL: 36-23-01-02.  NR 2 MANIFOLD FAIL DETECTION LOOP INOP.  MX MUST CLEAR ALERT PRIOR TO EACH DISPATCH.  DO NOT PRESSURIZE PNEUMATIC SYS NR 2 EXCEPT FOR ENG START.  PERFORMED NR 2 PNEU DECAY CHECK IAW M/M 36-00-01-5 CHECKS NORMAL AT THIS TIME.  T/S MANIFOLD FAILURE DETECTION SYSTEM PER MD-10 FIM36-23-09.  FOUND SENSING ELEMENT LOOP 2 D1-28 B SHORTED.  REMOVED AND REPLACED SENSING ELEMENT (P/N 35582-3-255) PER MD-10 MM 36-23-02, OPS CHECK GOOD PER MD-10 MM 31-43-02.  A/C OK FOR SERVICE.
